• Wang, Fanggui (College of Mathematics Sichuan Normal University) ;
  • Kim, Hwankoo (School of Computer and Information Engineering Hoseo University)
  • Received : 2014.03.07
  • Published : 2015.03.31


In this paper, we characterize w-Noetherian modules in terms of polynomial modules and w-Nagata modules. Then it is shown that for a finite type w-module M, every w-epimorphism of M onto itself is an isomorphism. We also define and study the concepts of w-Artinian modules and w-simple modules. By using these concepts, it is shown that for a w-Artinian module M, every w-monomorphism of M onto itself is an isomorphism and that for a w-simple module M, $End_RM$ is a division ring.


  1. N. Bourbaki, Algebre. Chapitre 8: Modules et anneaux semi-simples, Actualites Sci. Indust., no. 1261, Hermann, Paris, 1958.
  2. G. W. Chang, Strong Mori modules over an integral domain, Bull. Korean Math. Soc. 50 (2013), no. 6, 1905-1914.
  3. M. Orzech, Onto endomorphisms are isomorphisms, Amer. Math. Monthly 78 (1971), 357-361.
  4. J. R. Strooker, Lifting projectives, Nagoya Math. J. 27 (1966), 747-751.
  5. W. V. Vasconcelos, On local and stable cancellation, An. Acad. Brasil. Ci. 37 (1965), 389-393.
  6. W. V. Vasconcelos, On finitely generated flat modules, Trans. Amer. Math. Soc. 138 (1969), 505-512.
  7. W. V. Vasconcelos, Injective endormorphisms of finitely generated modules, Proc. Amer. Math. Soc. 25 (1970), 900-901.
  8. W. V. Vasconcelos, The Rings of Dimension Two, Lecture Notes in Pure and. Applied Mathematics 22, Dekker, New York, 1976.
  9. F. G. Wang, Finitely presented type modules and w-coherent rings, J. Sichuan Normal Univ. 33 (2010), no. 1, 1-9.
  10. F. G. Wang and H. Kim, Two generalizations of projective modules and their applica-tions, to appear in J. Pure Appl. Algebra.
  11. F. G. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra 25 (1997), no. 4, 1285-1306.
  12. F. G. Wang and J. Zhang, Injective modules over w-Noetherian rings. Acta Math. Sinica 53 (2010), no 6, 1119-1130.
  13. L. Xie, F. G. Wang, and Y Tian, On w-linked overrings, J. Math. Res. Exposition 53 (2011), no. 2, 1119-1130.
  14. H. Y. Yin, F. G. Wang, X. S. Zhu, and Y. H. Chen, w-Modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222.
  15. J. Zhang, F. G. Wang, and H. Kim, Injective modules over w-Noetherian rings. II, J. Korean Math. Soc. 50 (2013), no. 5, 1051-1066.